# SDR HEEA063279

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Failed
- Location: Vhf Comm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAND-BY SIDE WILL NOT RETAIN FREQUENCY MEMORY.
